# SDR SWIA2019123147474

- Difficulty date: December 10, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N8932C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7932
- Aircraft time: 31,204 hours, 29,543 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 574
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 574IS CORRODED ON BOTH SIDES BETWEEN STR26L AND STR25R (C-CHECK) RO 12/27/2019  PERFORMED A MAJOR REPAIR TO FRAME 574  BETWEEN STR26L AND STR25R IAW REO.  COMPLETED SKYWEST TASK CARD.  FORM M-377 IS ATTACHED.
